# SDR ASAA12511070

- Difficulty date: February 6, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 14,848 hours, 4,638 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 10239
- Condition: Worn
- Location: Bleed Air Sys
- Part time: 14,446 hours, 4,408 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE DUCT PRESSURE DIFFERENTIALS EXCEEDING 20 PSI LEFT 45 PSI RT 23 PSI 3+30 INTO FLIGHT.  AT TOP OF DESCENT LEFT 42 RIGHT 26. 
GROUNDED YES.  PERFORMED ENGINE BLEED AIR/PRECOOLER CONTROL VALVE SYSTEM HEALTH CHECKS.  PRSOV VALVE SHAFT BEARINGS WORN PREVENTING VALVE FROM FULLY CLOSING WHEN MANUAL WRENCHING.  REPLACED PRSOV VALVE OPS/LEAK CHECK OK. CHECKED SENSE LINES FOR LEAKAGE.  TWO B NUTS LOOSE ON PRESSURE SUPPLY LINES FOR BAR AND PRECOOLER CONTROL VALVE.  LEAKAGE WAS A LARGE DIRECTED STREAM.  TORQUED ALL SENSE LINES.  PERFORMED ENGINE BLEED AIR CROSSOVER OPERATIONAL TEST.  TESTED OK.  REF MM 36 11 00 700 801 MM 36 12 00 700 801 MM 36 11 00 PB.101 MM 36 11 04 MM 36 11 00 710 801.
